Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2015, Article ID 735703, 10 pages
http://dx.doi.org/10.1155/2015/735703
Research Article

Some New Sets of Sequences of Fuzzy Numbers with Respect to the Partial Metric

1Department of Mathematics, Faculty of Sciences, Gazi University, 06500 Ankara, Turkey
2Department of Mathematics, Faculty of Sciences and Arts, Bozok University, 66100 Yozgat, Turkey
3Department of Mathematics, Faculty of Sciences and Arts, Batman University, 72060 Batman, Turkey

Received 30 May 2014; Revised 25 July 2014; Accepted 7 August 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2015 Uğur Kadak and Muharrem Ozluk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. U. Kadak, “Determination of the Köthe-Toeplitz duals over the non-Newtonian complex field,” The Scientific World Journal, vol. 2014, Article ID 438924, 10 pages, 2014. View at Publisher · View at Google Scholar
  2. U. Kadak and H. Efe, “Matrix transformations between certain sequence spaces over the non-Newtonian complex field,” The Scientific World Journal, vol. 2014, Article ID 705818, 12 pages, 2014. View at Publisher · View at Google Scholar
  3. F. Başar, Summability Theory and Its Applications, e-books, Monographs, Bentham Science Publishers, Istanbul, Turkey, 2012.
  4. M. Mursaleen and M. Basarır, “On some new sequence spaces of fuzzy numbers,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 9, pp. 1351–1357, 2003. View at Google Scholar · View at MathSciNet · View at Scopus
  5. Ö. Talo and F. Başar, “On the space bvp(F) of sequences of p-bounded variation of fuzzy numbers,” Acta Mathematica Sinica, vol. 24, no. 7, pp. 1205–1212, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. F. Başar and B. Altay, “On the space of sequences of p-bounded variation and related matrix mappings,” Ukrainian Mathematical Journal, vol. 55, no. 1, pp. 136–147, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. U. Kadak and F. Başar, “Power series of fuzzy numbers with real or fuzzy coefficients,” Filomat, vol. 26, no. 3, pp. 519–528, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. U. Kadak and F. Başar, “Power series of fuzzy numbers,” in Proceedings of the ICMS International Conference on Mathematical Science, C. Ozel and A. Kilicman, Eds., vol. 1309, pp. 538–550, 2010.
  9. U. Kadak and F. Başar, “On Fourier series of fuzzy-valued function,” The Scientific World Journal, vol. 2014, Article ID 782652, 13 pages, 2014. View at Publisher · View at Google Scholar
  10. U. Kadak and F. Başar, “On some sets of fuzzy-valued sequences with the level sets,” Contemporary Analysis and Applied Mathematics, vol. 1, no. 2, pp. 70–90, 2013. View at Google Scholar
  11. U. Kadak and M. Özlük, “A new approach for the sequence spaces of fuzzy level sets with the partial metric,” Journal of Fuzzy Set Valued Analysis, vol. 2014, Article ID 00179, 13 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  12. U. Kadak and M. Ozluk, “On partial metric spaces of fuzzy numbers with the level sets,” Advances in Fuzzy Sets and Systems, vol. 16, no. 1, pp. 31–64, 2013. View at Google Scholar
  13. U. Kadak and M. Ozluk, “Characterization of matrix transformations between some classical sets of se quences with respect to partialmetric,” Far East Journal of Mathematical Sciences, vol. 82, no. 1, pp. 93–118, 2014. View at Google Scholar
  14. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. M. Bukatin, R. Kopperman, and S. Matthews, “Partial metric spaces,” The American Mathematical Monthly, vol. 116, no. 8, pp. 708–718, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. H. K. Nashine, Z. Kadelburg, and S. Radenovic, “Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces,” Mathematical and Computer Modelling, vol. 57, no. 9-10, pp. 2355–2365, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. A. F. Rabarison, Partial Metrics, African Institute for Mathematical Sciences, 2007, edited by A. K. Hans-Peter, Supervised.
  18. S. Matthews, “Partial metric topology,” Annals of the New York Academy of Sciences, vol. 728, pp. 183–197, 1994, Proceedings of the 8th Summer Conference on Topology and Its Applications. View at Google Scholar
  19. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 2011. View at Publisher · View at Google Scholar · View at Scopus
  20. S. G. Matthews, “Partial metric topology,” Research Report 212, Department of Computer Science, University of Warwick, 1992. View at Google Scholar
  21. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet · View at Scopus
  22. J. Goetschel and W. Voxman, “Elementary fuzzy calculus,” Fuzzy Sets and Systems, vol. 18, no. 1, pp. 31–43, 1986. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. K. H. Lee, First Course on Fuzzy Theory and Applications, Springer, Berlin, Germany, 2005.
  24. P. Diamond and P. Kloeden, “Metric spaces of fuzzy sets,” Fuzzy Sets and Systems, vol. 35, no. 2, pp. 241–249, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. S. Nanda, “On sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 33, no. 1, pp. 123–126, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. B. Bede and S. G. Gal, “Almost periodic fuzzy-number-valued functions,” Fuzzy Sets and Systems, vol. 147, no. 3, pp. 385–403, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. M. L. Puri and D. A. Ralescu, “Differentials of fuzzy functions,” Journal of Mathematical Analysis and Applications, vol. 91, no. 2, pp. 552–558, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  28. Ö. Talo and F. Başar, “Determination of the duals of classical sets of sequences of fuzzy numbers and related matrix transformations,” Computers & Mathematics with Applications, vol. 58, no. 4, pp. 717–733, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  29. G. Köthe and O. Toeplitz, “Linear Raume mit unendlichen koordinaten und Ring unendlicher Matrizen,” Journal für die Reine und Angewandte Mathematik, vol. 171, pp. 193–226, 1934. View at Publisher · View at Google Scholar
  30. G. Köthe, Toeplitz, Vector Spaces I, Springer, New York, NY, USA, 1969.
  31. I. J. Maddox, Infinite Matrices of Operators, Lecture Notes in Mathematics, Springer, 1980. View at MathSciNet